# SDR AALA201811249001

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 71,421 hours, 26,949 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 30030000
- Part serial: PSGCAP8621
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,933 hours, 4,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

PHX  FLT 435 EN-ROUTE AUS - PHX.  THE AIRCRAFT WAS GROUNDED.  AFTER LANDING ENG1 FAIL, EGT RISING RAPIDLY, FOLLOWED ECAM DISCHARGING AGENT 1.  EGT NOT OVER 735 DEGREES.  FIRE BOTTLE NOT DISCHARGED.  MAINTENANCE C/W JOB CARD 26T00072003 HOT SECTION BORESCOPE AND J/C 26L00072007 BORESCOPE OF HPC NR 1 ENG.  ALSO, NR 1 ENG SOLENOID VLV AND BLEED VLV FUNCTION CK C/W PER T/C 26T40075003. OP CK GOOD.  FINALLY, PERFORMED FUNCTIONAL TEST OF EGT HARNESS JUNCTION BOX & THERMOCOUPLES ON NR 1 ENG.  FOUND INBRD LOWER B, THERMOCOUPLE RANG OPEN.  R&R T COUPLE REF AMM 77-21-43 & TSM CH 77-00-00-810-930A.  OP CK GOOD AFTER ENG RUN.
